# SDR AU510002119

- Difficulty date: August 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 47G-2
- Engine: Lyc VO435A1F
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Part number: 477271611
- Condition: Cracked
- Location: Throttle
- Part time: 11,475 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THROTTLE/COLLECTIVE CONTROL SHAFT CRACKED IN AREA HIDDEN BY GEAR.
